# SDR DALA2022032902083

- Difficulty date: March 25, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 48,625 hours, 24,781 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Web
- Condition: Corroded
- Location: Frm 70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 - CORROSION UNDER L/H SHEAR WEB MOUNT BOX, FWD FR 70 STR 23L UNDERSIDE OF BOX STRUCTURE. CORRECTIVE ACTION: REMOVED DAMAGED L/H SHEAR WEB IN MAIN CABIN FR70 STR 23L, REPLACED IAW AIRBUS 319 SRM 51-72-11 (2170244)
